Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

R. M. Miura, “Korteweg—De Vries Equation and Generalizations. I. A Remarkable Explicit Nonlinear Transformation,” Journal of Mathematical Physics, Vol. 9, No. 8, 1968, pp. 1202-1204. doi:10.1063/1.1664700

has been cited by the following article: